# SDR KCSA202412111121

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 82,641 hours, 14,538 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED PRESSURE DECK L/H STA 1260 COMPOSITE PANEL CRACKED AT TRIM AIR DUCT WHEEL WELL LOCATION
